MathSciNet Relay Station
MathSciNet bibliographic data
MR1185259 22E40 (22C05)
Destrempes, F.; Pianzola, A. On a counting formula of Djoković for elements of finite order in compact Lie groups. Proc. Amer. Math. Soc. 121 (1994), no. 3, 943–950.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement